# SDR 95ZZZX7060

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 797957
- Condition: Failed
- Location: Nr 3 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR DOWN OF ENGINE TO INVESTIGATE THE CAUSE OF HIGH OIL CONSUMPTION, THE NR 3 BEARING SEAL RING WAS FOUND LIBERATED FROM ITS SUPPORT (DUCT) ASSY, PN 75663U.  ALL 30 RIVETS, PN AN123320, HAD FAILED UNDER MANUFACTURED HEAD.  INVESTIGATION INTO CAUSES OF FAILURE ONGOING.
